# SDR UALA2013060503905

- Difficulty date: June 4, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 51,125 hours, 6,235 cycles
- Engine: Pwa PW4090
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900941
- Part serial: 698
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OTBD DISPLAY SCREEN BLACKED OUT, HAS BLACK AND RED STRIPES. TO ALTERNATE DISPLAY CONTROL DISPLAY CAME BACK FOR A MINUTE THEN BLACK AGAIN.  RT OTBD DISPLAY BLANK WITH MESSAGE 31-80162.  REPLACED RT OTBD DISPLAY UNIT IAW MM.  INSTALLATION TEST COMPLETED.
